MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00560070
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Boston scientific= gold probe used for cautery was deployed in a patient's airway during bronchoscopy procedure to control bleeding.When probe was removed from the bronchoscope we became aware the tip was missing from the instrument.Physician immediately went back to the area where it was used last.Visualized the broken tip and retrieved it intact with suction through the scope thus removing it from the patient's airway with no harm or lasting effects to the patient.

Brand Name
GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key19999660
Report Number19999660
Device Sequence Number11981158
Product Code KNS
UDI-Device Identifier08714729174691
UDI-Public(01)08714729174691
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/22/2024
Report Date (Section F) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00560070
Device Lot Number33340151
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexFemale
Patient Weight64 KG
Date Report Sent to FDA07/22/2024